Approximation by generalized splines

Nürnberger, Günther

Document Type: Article
Year of publication: 1985
The title of a journal, publication series: Journal of Mathematical Analysis and Applications
Volume: 108
Issue number: 2
Page range: 466-494
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0022-247X , 1096-0813
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item